MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV VITALFLOW SET; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV VITALFLOW SET; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 58112
Medical Device Problem Codes Obstruction of Flow (2423); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that there was no leaks noted.The pump has been in use since 9 days.There was no visible damage to the pump, and no visible air.The anticoagulant heparin gtt started 2 days prior with goal ptt 40-50, ptt 39 5 hours prior to event.No visible clots in the circuit, scattered clots noted in the oxygenators (the patient had been running dual oxys for 2 days) device evaluation summary: the device was returned bloody with evidence of clotting around the impeller pivots.Visual inspection shows the impeller is loose inside the housing with evidence of damage to the upper pivot.The device was run on a bio console from 0-4000 rpm¿s, a noise level greater than 80 db was noted, the specification is less than 65 db.Reason for the return was confirmed.Additional info h6: updated the annex b and annex c codes additional info d9: device evaluated and the return date updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, the vitalflow tube set pump exhibited a grinding noise, pump failure, and the pump stopped.The device was replaced to complete the case. there was no adverse patient effect associated with this event.

Brand Name
VITALFLOW SET
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24660556
Report Number9617601-2026-01944
Device Sequence Number9243824
Product Code QWF
UDI-Device Identifier10850007732339
UDI-Public(01)10850007732339(17)261010(10)230675079
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58112
Device Catalogue Number58112
Device Lot Number230675079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/24/2026
04/08/2026
05/25/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/26/2026
05/06/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexMale
Patient Weight109 KG